Jump to content
ClusterBusters

leomburu

Members
  • Content count

    8
  • Joined

  • Last visited

Community Reputation

2 Neutral

About leomburu

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. leomburu

    Vitamin D high & Lithium

    Hey Roadie That does sound like a weird cycle! Not sure how the Vit D3 regimen works with Verapamil, maybe you just drop the calcium? I'm sure someone here will know. How high a D3 dose were you using? I dropped everything but the D3 after I got ill from Lithium. My Magnesium & Calcium tabs were combined, but believing Mg was the most important co-factor I bought it separately adding that back in to the D first, then slowly re-introducing the others. I decided that given the most likely risk from taking Vit D is the calcium excess I wasn't losing anything by skipping it. It's only after posting here that I have thought that the side effects I experienced may have been hypercalcemia, caused by the lithium on top of the calcium & D3. It is admittedly a jump that can't be proven given I've only today gone to get my PTH & Calcium tested, and seems unlikely given it was both a short time period and low dose of Lithium & Calcium, but it did seem the best match for my symptoms, particularly the sensitivity to light and smells. Having tried the D3 regimen in previous 2 cycles with no results to my current attack free streak, I would recommend giving it another go and would be interested to hear your updates if you decide to try again. Happy New Year & PF wishes in advance! Leo
  2. leomburu

    Vitamin D high & Lithium

    Thanks Batch, who would gave thought having a lion names predisposes you to ch! Its reassuring to know I'm not off the charts just yet! I'll get the k2 and the tests done soon as I can. Incredibly grateful for your advice and the regimen. Hope you, your family and Fred (good to have a nickname, shows you are loved!) have a lovely Christmas & all the best for the year coming up. Leo
  3. leomburu

    Vitamin D high & Lithium

    CHFather that was a good one & the first message that came through on Christmas day! Never heard about the leonine features but googled it to find not only do I probably look like a lion but as a woman probably also look very masculine and tall! Merry Christmas & pf wishes to you all! Leo the lion
  4. leomburu

    Vitamin D high & Lithium

    Oh yeah I can imagine this, lack of toning is a problem I definitely have in other areas too! Love hearing that Ben khan was good to you too!
  5. leomburu

    Vitamin D high & Lithium

    I tried Vit D in a weak cycle (every couple of years I get a weak version of CH on the left instead of right, which needs a can of redbull at most) at 10,000 IU a day but I can't say it did anything. But this time round I went straight to 35,000 IU a day and it did the trick. I'm female (parents thought it would be fun to call me Leo!) c.9 stone, 5'3, so you might need to up the dose more. I'm not taking the full regimen - notably Vit K or Vit A as couldn't find it easily, and I've dropped the calcium, but probably picking those up through diet, but am taking fish oils, magnesium, C & B complex. I often take antihistamines and nasal spray to help with allergies, whatever they are, but have since switched to Polaramine a 1st gen antihistamine (as per Batch) and nasal spray without alcohol in it - nasonex. Hope you've got a good mask coming with your tank too. Let us know how you get on.
  6. leomburu

    Vitamin D high & Lithium

    Fella1234 please don't be worried about using oxygen. I can't begin to tell you how much less I fear the attacks if I have my tank. I've had just one attack go full blown in over 12 yrs and only recently because Ive no emergency tank in Australia like I do in uk. Like most people on here I've tried quite a few meds, most didnt help me, some gave me nasty side effects, so hadnt been using any since o2, with the recent exceptions of trying to break the start of this cycle and end the last one, only when I realised the little CH b@stard had changed anyway, despite me believing that we had a deal on cycle length. If you've not tried d3, I'd definitely give it a go. For me it's worked quicker than prednisone in stopping the attacks - PF nearly 3 weeks with only 1 breakthrough when I dropped dose. *if* o2 gives me rebounds and its not just a pattern change - i still take it anyway! The thought of enduring a full 3hr attack compared to relief within 15 min's! If i was rebounds it could be that my technique is poor. And it could just be what happens to me wouldn't happen to you. I'm an ECH with what I believe is a non standard pattern and response. Im sure others will share their support for oxygen, but if you're busting I assume O2 is one of your better abortives anyway? I'm sorry I've scared you, absolutely not my intention, please give the O2 a go.
  7. leomburu

    Vitamin D high & Lithium

    Hi CHfather, Thanks for your reply, as always your advice is very much welcomed. The "rebounds" My pattern used to be maybe 1 every other day or every couple of days for about a month, always on waking or just prior to, except if triggered. Since using the oxygen to abort the cycles I've had upto 8 a day with a day off being a very rare occurrence. I've assumed it was as if the attack didnt like being aborted, so would keep coming back. 60-90mins after an o2 abort as described below, I'm likely to get another attack, unless at the start of my cycle when it's weaker, it can be upto 8 attacks at its worst, maybe 4 is a "normal" day. My attacks unaborted last maybe 2-3hrs so I happily accepted the "rebounds" and keep using the O2. I assumed they were rebounds but it could well be this is my new pattern. Having read your post perhaps I should be staying on longer than the 3 mins post attack. I avoided most CH meds for a number of cycles for fear of changing it, but in my last cycle in Dec 2014 it changed anyway - going on for 3 months instead of the standard 1 month, ending perhaps coincidentally at the end of a prednisone taper after gp and neuro refused to administer their own Verap treatment plan. My O2 abort At start of attack, on oxygen at 15l/min (higher if possible). I try to do the hyperventilation techniques (think thats also Batch's work?) but never sure if I'm getting them right! Since getting a higher flow regulator can take in more than 25l/min (regulator max) other times struggle to take 15l/min. Stay on O2 for 2-3mins after the pain has stopped at lower flow, c.8l/min. Aborts are complete within 15 -20mins, with very few exceptions when relief didn't come within 15mins, I've then come off O2, waited 5 mins, maybe grabbed a redbull or started to try prep the sumatriptan, gone back on and aborted. Ben khan I was given an oxygen tank over 10yrs ago, but I couldn't get the hang of it. Realising I'd been given a rebreather mask I ordered a clustermasx online. Ben who lived not too far away delivered it in person and showed me how to use it. O2 has never failed me since and I much prefer his mask to the newer ones. I've not seen his name in a forum for a long time but wanted to say thanks for his help and wise words, in case he was out there. Apologies I wasn't very clear on that! Thanks & apologies for the lengthy post if you've read this far! Leo
  8. leomburu

    Vitamin D high & Lithium

    Hi everyone, Wanted to share my experiences as haven't seen this noted on any of the sites I've searched. to be brief... 1. Lithium disrupted my vitamin D. In addition to feeling awful from a low dose, the relief I found with Vit D was stopped while taking it and resumed when I stopped. Worth considering if you are taking Vit D without success. 2. Vit D levels are very high now, 343 nmol, & I continue to take 35,000 IU a day, but I'm reluctant to reduce dosage as worried attacks will return. Has anyone else had to maintain very high D levels to stay PF? 3. A very cheeky Christmas question.... I'd love a couple of drinks this Christmas, but alcohol has triggered me in the past. Does the Vit D disarm the triggers, or is that wishful thinking on my part? About me: I'm ECH, started about 14, I'm now 37. Luckily usually only get it every 2-3 years. Oxygen aborts cleanly but seems to give me rebounds - a huge debt of gratitude goes out to Ben Khan for that one. This Cluster experience: About a month ago it started up. I had tried the D3 regimen before but this time dosed up high 21,000 IU a day, moving to 35,000 IU, which amazingly worked - Batch is my hero! But I had started taking Lithium at the same time, which apart from making me feel all kinds of awful (nausea, loss of appetite, dizzinness/light headed, and extreme light sensitivity to *both* eyes) my attacks became more frequent and through the night when my pattern is for early morning attacks. Despite being a low /starter dose for lithium, I felt so awful I stopped taking it, at the time not knowing what I was reacting to. Within a day the attacks started to die down, and then back to attack-free days (small shadows excepted). When my D levels were tested, I came back at 260 nmol. I dropped down to 21,000 IU a day, but just 3 days of that and I could feel the shadows coming for me, so went back to 35,000 IU - sure enough had an attack a few hours later that night. I have stayed on this dose assuming the test was wrong, and went for another test 4 days ago - this came back at 343nmol. I'm reluctant to reduce again for obvious reasons but I have now been dosing pretty high for a month. Any advice or similar experiences? Thanks Leo
×